Change search
ReferencesLink to record
Permanent link

Direct link
The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation
KTH, Superseded Departments, Mathematics.
2004 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 42, no 2, 363-377 p.Article in journal (Refereed) Published
Abstract [en]

We study the spectral properties of Jacobi matrices. By combining Killip's technique [12] with the technique of Killip and Simon [13] we obtain a result relating the properties of the elements of Jacobi matrices and the corresponding spectral measures. This theorem is a natural extension of a recent result of Laptev-Naboko-Safronov [17].

Place, publisher, year, edition, pages
2004. Vol. 42, no 2, 363-377 p.
Keyword [en]
dimensional schrodinger-operators, absolutely continuous-spectrum, dense point spectrum, orthogonal polynomials, decaying potentials, sum-rules
National Category
URN: urn:nbn:se:kth:diva-40543DOI: 10.1007/BF02385486ISI: 000232312700011ScopusID: 2-s2.0-8744224133OAI: diva2:441591
QC 20110916Available from: 2011-09-16 Created: 2011-09-16 Last updated: 2011-09-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Safronov, Oleg
By organisation
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link